≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Rash and White patches

A friend has the following problem, can anyone help?


my complaint is rash on my skin all over my body really well it used to be but now it isn't as bad on my stomach or my chest or back although I do have the rash on the top of my back it is mostly on my legs and arms along with white patches which appeared roughly 5 years ago when I went on holidays and white patches appeared as I was in the sun. my rash started when I was 8 or 9 years or old I got stuff to put in the bath and it cleared my skin the rash came back again when I was about 15. I find when I get up in the morning it looks like my skin is clear bar the white patches they can still be seen I put it down to being relaxed and warm as when I am at work when I role up my sleeves it looks worse then it did when I got up in the morning I take it that im not as comfortable as I work with kids it comes with an amount of stress. it only bothers me in the summer when I cant wear short sleeves and its really warm outside I feel people would be looking at me and I would hate to be in that situation. when I got the rash first I was in national school I was an extremely quite child so I got bullied in school I felt so bad that ending my own life used to come to my mind but thankfully I didn't. I never had too much confidence in fact this year is the first time in my life I really feel confident in my own skin. I always thought there was something wrong with me because I was so quite and I wasn't the same as the other kids as the years went on like when I went to secondary school I was always trying to fit in but I wasn't as popular as the other teenagers in the school but it didn't really bother me that much. in the last 6 years my confidence was building up along. what would hurt me the most in my life would be my dad putting down my mom from time to time I know it hurts her but he doesn't see it my mom also suffers from depression this hurts me the days I can see when she is down I feel like if only I could help her but I have tried by asking her if she wanted to see another councillor. when I see anyone down I get down myself e.g. when I go to work I could be in a great mood but if the person im working is in a bad mood then I would go into a bad mood I guess im a soft person underneath even though I come across as being a tough person. I don't have too many fears the only fears I guess I would have would be the thought of getting into trouble at work like I forgot to give a child her medicine this has never happened but I would get a bit panicky and keep thiking about it all night saying o no my manager will be giving out to me in the morning I don't like confrontation so I would hate for anything like this to happen. I don't have any reoccurring dreams but I dream a lot I dream every night. to add to that my mom had epilepsy when I was young I was there for everyone of her attacks I cant tell if this was before or after I first got the rash. I always lie on my right side first and when I am about to fall asleep I turn on my left side and stay on that side until I wake up in the morning. sometimes when I get my period I have slight pain sometimes I don't get any pain other times the pain would be sore that I would have to take a tablet. I also notice when I go for a shower the rash is more red even though I wouldn't be using very hot water.
 
  sunflower99 on 2014-11-24
This is just a forum. Assume posts are not from medical professionals.
Evocationer, I would appreciate if you could take this case, thanks
 
sunflower99 7 years ago
make a new post in the heading mention need help from Evocationer.


in the new post explain the answer of each and every question ( http://www.abchomeopathy.com/forum2.php/188925 ) long as u can.
[message edited by gaintrox on Tue, 25 Nov 2014 07:08:35 GMT]
 
gaintrox 7 years ago
If Evocationer is busy I would appreciate anyone taking this case, thanks
 
sunflower99 7 years ago
take a dose of Phosphorus 200c once in every three days at morning in empty stomach.do not drink and eat anything 15min before and after taking the medicine.
report back after one week.
take care.
 
gaintrox 7 years ago
Thank you gaintox, it looks like vitiligo but rash on white patches also, I will tell her to order the phosphorus, thanks
 
sunflower99 7 years ago
Hi Gaintox, she is still waiting on delivery of Phosphorus, what is a dose?, thanks
 
sunflower99 7 years ago
4pills if the medicine is in form of globules or 2drops in little water if the medicine is in form of tincture.
 
gaintrox 7 years ago
Thank you, and she takes all the water or some of it? and is it every 3 days so 2 doses before she lets you know how she feels
 
sunflower99 7 years ago
take the whole water in which the 2 drop of tincture(medicine) is dissolve as one dose.
She have to let me know how is she feeling a day before third dose.
 
gaintrox 7 years ago
ok, all she could get was yellow phos in 200c, is that ok?
 
sunflower99 7 years ago
Hi Sunflower,

What is "yellow phos"
vs just regular Phos pills or liquid?
 
simone717 7 years ago
That is all she could get at Helios
 
sunflower99 7 years ago
Hi- I looked at Phosphorus on Helios,
and it is regular Phosphorus, so it is
ok. Yellow was just the description
Helios was giving there, to differentiate
between that and Acid phos etc.

It is normal, homeopathic Phosphorus.
[message edited by simone717 on Fri, 05 Dec 2014 18:19:18 GMT]
 
simone717 7 years ago
UPDATE

The first day I took the remedy I felt very good that was Thursday then on Friday during the day for about 2 hours I felt very down was okay again after then yesterday Saturday I was good all day then something happened between me and my boyfriend it was nothing major but I broke down and started crying which wouldn't usually happen to me was okay again after an hour. Don't see any big change in my skin but did think my legs looked a bit more tanned than usual but that could be my imagination!!
 
sunflower99 7 years ago
gaintox, will I ask her to continue the third dose, or wait until you reply, thanks
 
sunflower99 7 years ago
yes, continue the doses for 3 more and give feedback.
take care.
 
gaintrox 7 years ago
The rash on her left hand is really bad today, that is a good sign?
 
sunflower99 7 years ago
describe the changes take place
after taking the remedy.
if u can upload a picture of the rash or u can send the pic to my e-mail id it will be better.
 
gaintrox 7 years ago
ok will do gainox, thanks
 
sunflower99 7 years ago
Emailed pictures gaintox
 
sunflower99 7 years ago
sorry,i did not get e-mail yet.Could u upload the picture here in this post.
 
gaintrox 7 years ago
How do I upload picture here
 
sunflower99 7 years ago
gaintox, the files are too big to upload here so I have emailed them again to you
 
sunflower99 7 years ago
Picture taken yesterday
 
sunflower99 7 years ago
yesterday the rash on left hand had more raised rash and today the left hand is better and right hand has more rash and white patches
 
sunflower99 7 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.